PREVIOUS QUESTION:

 

NEXT QUESTION:

 

How does chemotherapy cause breast cancer fatigue?

ANSWER

The disease itself can be the problem. Tumor cells steal calories and nutrients from normal cells, and that leads to tiredness that won't seem to let up.

Treatments, including chemotherapy, can cause fatigue as well.

Any chemotherapy drug can cause fatigue. It lasts for a few days in some people, while others say they have it throughout treatment -- or even afterward.

From: Breast Cancer-Related Fatigue WebMD Medical Reference

SOURCES:

CDC.

National Cancer Institute.

Breastcancer.org.

Reviewed by Laura J. Martin on July 30, 2017

SOURCES:

CDC.

National Cancer Institute.

Breastcancer.org.

Reviewed by Laura J. Martin on July 30, 2017

NEXT QUESTION:

How does radiation cause breast cancer fatigue?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: